# SDR IPXA2M75146

- Difficulty date: August 14, 2012
- Submitted: September 4, 2012
- Operation: Air carrier
- Aircraft: N270UP
- Make and model: Doug MD-11F
- Aircraft serial: 48576
- Aircraft time: 46,791 hours, 12,113 cycles
- Engine: Pwa PW4460
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: APB74411
- Condition: Corroded
- Location: Center Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 4C, CENTER WING UPPER EXTERIOR SKIN CORRODED IN MAIN CABIN SUBFLOOR ABOVE STRINGER 15 AT LBL 114 F/STA 1227 (XCW103-109).  REPAIRED CORROSION ON CENTER WING UPPER SKIN ABOVE S15 BETWEEN XCW103-109 IAW STA SA EA 011-5730-01-A4214, REV IR & EO MD11-5730-48406-A.
